# SDR R61A2023061400352

- Difficulty date: May 29, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 17,291 hours, 11,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7475T761063
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR DOUBLER RH INNER O/B SEAT TRACK DOUBLER AT FR 84 CORRODED. R&R IAW SRM 51-43-02 IN REF OF 170-92856-001 DRAWING
